# SDR 08FDEA01802

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB710739
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRINGER FOR PANEL 439 AL FWD LEFT LANDING IS WORN. REMOVED FWD RIB IAW SRM 51-31-01;  VOL II & 51-35-01;  VOL II.   DRILLED UP NEW RIB IAW DWG AUB 7107,  REV F & SRM 51-31-01;  VOL II.   INSTALLED NEW RIB IAW SRM 51-31-01,  VOL II & 51-35-01;  VOL II.
